# SDR HEEA0011218

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Housing
- Part number: 7635109024041
- Condition: Cracked
- Location: Gr Box
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX HOUSING CRACKED. REPLACED WITH NEW INPUT HOUSING.
